Items where Author is "Yang, Chen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Yang, Chen and Yan, Jurang (2011) Existence and uniqueness of positive solutions to three-point boundary value problems for second order impulsive differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (70). pp. 1-10. ISSN 1417-3875

This list was generated on Tue Jul 14 12:43:37 2020 CEST.